Alert archive / California / Special Weather Statements in 2012
Special Weather Statement, NWS San Diego, CA
NWS San Diego, CA issued this special weather statement at Apr 13, 2012, 2:13 PM PDT for Orange County, California. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2012, 2:13 PM PDT (21:13 UTC)
- Expired
- Apr 13, 2012, 3:15 PM PDT
- In force
- 62 min
- Issued by
- NWS San Diego, CA
County Orange County, CA
The radar
The Santa Ana Mts radar (KSOX), 10 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 2:15 PM PDT | TSTM WND DMG | 4 Ese Yorba Linda, CA | SPOTTER REPORTED TREES KNOCKED DOWN, BARK PEELED OFF TREES AND POST OFFICE DROP BOXES FLIPPED NEAR WEIR CANYON AND THE 91 FREEWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
513
WWUS86 KSGX 132113
SPSSGX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
213 PM PDT FRI APR 13 2012
CAZ042-048-055-057-132215-
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS -THE INLAND EMPIRE-
213 PM PDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN BERNARDINO...
ORANGE AND NORTHWESTERN RIVERSIDE COUNTIES UNTIL 315 PM PDT...
AT 204 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
GROUP OF STRONG THUNDERSTORMS IN NORTHERN ORANGE COUNTY AND IN THE
NORTHWEST INLAND EMPIRE...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...FONTANA...RIVERSIDE...
RIALTO...SAN BERNARDINO...REDLANDS...RUBIDOUX...WOODCREST...
BLOOMINGTON...COLTON...MUSCOY...LOMA LINDA...HIGHLAND...SUNNYSLOPE...
HIGHGROVE...DEVORE AND GRAND TERRACE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3395 11782 3396 11780 3400 11780 3403 11777
3403 11774 3428 11765 3428 11746 3410 11713
3344 11765 3345 11771 3353 11779 3363 11798
TIME...MOT...LOC 2112Z 253DEG 25KT 3394 11742
$$
MMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this special weather statement went out at Apr 13, 2:00 PM PDT, 13 minutes earlier.
Area forecast discussion, Apr 13, 2:00 PM PDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 PM PDT FRI APR 13 2012
.SYNOPSIS...
A STRONG PACIFIC STORM MOVING ACROSS SOUTHERN CALIFORNIA WILL
BRING GUSTY WINDS AND WIDESPREAD PRECIPITATION TODAY. THE RAIN WILL
CHANGE OVER TO SHOWERS TONIGHT. SCATTERED SHOWERS WILL PERSIST IN
THE MOUNTAINS INTO SATURDAY AFTERNOON. GRADUAL WARMING WITH FAIR
WEATHER SUNDAY THROUGH LATE NEXT WEEK.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
THE COLD FRONT AND ASSOCIATED HEAVY RAIN AND THUNDERSTORMS WAS
BEGINNING TO MOVE INTO ORANGE AND SAN BERNARDINO COUNTIES THIS
AFTERNOON...WITH SCATTERED SHOWERS IN MOST AREAS OVER AND WEST OF
THE MOUNTAINS. MODERATE TO HEAVY RAIN AND SCATTERED THUNDERSTORMS
WITH SMALL HAIL WILL SPREAD SOUTH AND EAST INTO RIVERSIDE AND SAN
DIEGO COUNTIES THROUGH THE LATE AFTERNOON. SO FAR RAINFALL TOTALS
HAVE GENERALLY BEEN LESS THAN ONE-TENTH INCH IN THE COASTAL AREAS
WITH UP TO ONE-QUARTER INCH IN THE SAN BERNARDINO MOUNTAINS.
HOWEVER...ONE HOUR TOTALS IN EXCESS OF ONE-HALF INCH HAVE BEEN
MEASURED IN LOS ANGELES COUNTY...SO HEAVIER RAIN IS CERTAINLY ON THE
WAY.
RAINFALL AMOUNTS WITH THIS SYSTEM WILL GENERALLY BE BETWEEN ONE HALF
TO ONE INCH IN THE COASTAL AREAS AND VALLEYS...ONE TO TWO INCHES IN
THE MOUNTAINS...AND LESS THAN ONE-QUARTER INCH IN THE DESERTS.
LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN HEAVIER SHOWERS AND
THUNDERSTORMS. WIDESPREAD PRECIPITATION WILL LAST ABOUT 3
HOURS...TURNING TO SHOWERS BEHIND THE COLD FRONT. SHOWERS WILL BEGIN
TO TAPER OFF TONIGHT...THOUGH SOME MAY LINGER ALONG THE COASTAL
SLOPES OF THE MOUNTAINS THROUGH EARLY SATURDAY AFTERNOON.
THE SNOW LEVEL IS CURRENTLY BETWEEN 5000-5500 FT...AND WILL QUICKLY
LOWER TO AROUND 4000-4500 FT AS THE FRONT PASSES. THE SNOW LEVEL MAY
DROP AS LOW AS 3500 FT TONIGHT. HOWEVER...ANY SNOW ACCUMULATION AT
THIS ELEVATION WILL BE LIGHT. SNOWFALL TOTALS WILL BETWEEN 3 TO 6
INCHES ABOVE 4000 FT AND 6 TO 12 INCHES ABOVE 5000 FT WITH LOCALLY
HIGHER AMOUNTS AT THE HIGHEST PEAKS OF THE SAN BERNARDINO COUNTY
MOUNTAINS.
THIS STORM WILL ALSO GENERATE GUSTY SOUTHWEST TO WEST WINDS OVER
MUCH OF THE REGION. WINDS WILL BE STRONGEST IN THE MOUNTAINS AND
DESERTS WHERE GUSTS TO 60-65 MPH ARE POSSIBLE THIS AFTERNOON THROUGH
TONIGHT. GUSTS TO AROUND 35 MPH ARE POSSIBLE WEST OF THE MOUNTAINS
AS THE COLD FRONT PASSES.
GRADUAL WARMING WILL TAKE PLACE SUNDAY THROUGH THE MIDDLE OF NEXT
WEEK AS RIDGING BUILDS OVER THE AREA AND WEAK OFFSHORE FLOW
DEVELOPS. LOCAL GUSTY NORTHEAST TO EAST WINDS WILL DEVELOP THROUGH
AND BELOW THE PASSES AND CANYONS FOR MONDAY AND TUESDAY. A WEAK
TROUGH PASSING BY TO THE NORTH WILL BRING MINOR COOLING AND A RETURN
OF MARINE LAYER LOW CLOUDS AND FOG ON WEDNESDAY NIGHT AND THURSDAY.
&&
.AVIATION...
131830Z...COAST/VALLEYS...WIDESPREAD IFR CIGS/VIS IN RA/SHRA+ AND
ISOLD TSRA ALONG AND AHEAD OF A COLD FRONT SPREADING FROM KSNA TO
KSAN FROM 20Z-00Z. FOR THE REMAINDER OF THE NIGHT...SCT-LCLLY BKN
CIGS 025-035 WITH SCT -SHRA AT TIMES.
MTNS AND DESERTS...COASTAL SLOPES OBSCURED THROUGH TONIGHT WITH
WIDESPREAD PCPN. SW WINDS BECOMING W AND INCREASING 30 TO 40 KT WITH
GUSTS TO 50 KT OVER THE RIDGES AND DESERT SLOPES WITH ASSOC STG
UDDFS AND LLWS. WINDS DECREASING SLIGHTLY LATE TONIGHT AND SAT BUT
CONTINUING WESTERLY 25 TO 35 KTS WITH HIGHER GUSTS. A PERIOD OF
MODERATE RAIN AND 4K-5K FT CIGS ARE POSSIBLE AT KPSP/KTRM WITH COLD
FRONTAL PASSAGE 22Z-02Z THIS EVENING. STRONG WINDS IN THE DESERTS
COULD LOCALLY REDUCE VIS TO 2-3SM AT TIMES IN BLOWING DUST AND SAND.
&&
.MARINE...
A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS THROUGH EARLY
EVENING. S TO SW WINDS AHEAD OF THE FRONT WILL STRENGTHEN TO 20-25
KT...TURNING W TO NW BEHIND THE FRONT FRI NIGHT WITH SPEEDS 25-30 KT
THROUGH SAT. THE WIND WILL GENERATE ROUGH SEAS WITH STEEP WAVES.
COMBINED SEAS 10 TO 11 FEET...COUPLED WITH THE STRONG WINDS WILL
RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH SATURDAY. A
SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TODAY THROUGH SAT
EVENING.
SCATTERED TSTMS ARE POSSIBLE THROUGH EARLY EVENING...BECOMING MORE
ISOLATED OVERNIGHT...WITH DANGEROUS CLOUD TO WATER LIGHTNING
STRIKES... GUSTY WINDS...SMALL HAIL AND A CHANCE OF WATERSPOUTS.
DUE TO THE INCREASING SHORT-PERIOD WEST SWELL...SURF WILL BE
ELEVATED WITH OCCASIONAL SETS TO 5 FT LATE TODAY...AND 6 TO LOCALLY
7 FT ON SATURDAY ALONG THE MORE EXPOSED WEST FACING BEACHES.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING UNTIL 11 AM PDT SATURDAY FOR THE SAN DIEGO
COUNTY DESERTS.
HIGH WIND WARNING UNTIL 5 AM PDT SATURDAY FOR THE APPLE AND
LUCERNE VALLEYS...COACHELLA VALLEY.
WINTER STORM WARNING UNTIL 5 AM PDT SATURDAY ABOVE 4000 FEET
FOR THE RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
MOUNTAINS.
WIND ADVISORY UNTIL 11 PM PDT THIS EVENING FOR THE ORANGE
COUNTY COASTAL AREAS...SAN DIEGO COUNTY COASTAL AREAS...SAN
DIEGO COUNTY VALLEYS...SANTA ANA MOUNTAINS AND FOOTHILLS.
WINTER STORM WARNING UNTIL 11 AM PDT SATURDAY ABOVE 4000 FEET
FOR THE SAN DIEGO COUNTY MOUNTAINS.
WIND ADVISORY UNTIL 11 PM PDT THIS EVENING FOR THE SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE.
PZ...SMALL CRAFT ADVISORY UNTIL 9 PM PDT SATURDAY FOR THE COASTAL
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM...WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
&&
PUBLIC...SS
AVIATION/MARINE...JADHazardous weather outlook, Apr 13, 4:40 AM PDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 440 AM PDT FRI APR 13 2012 CAZ042-043-048-050-057-PZZ750-775-140000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 440 AM PDT FRI APR 13 2012 ...SMALL CRAFT ADVISORIES IN EFFECT THROUGH SATURDAY EVENING... ...WIND ADVISORIES IN EFFECT LATE MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WILL MOVE ACROSS THE AREA TODAY AND TONIGHT BRINGING GUSTY WINDS...MODERATE TO HEAVY RAIN...THUNDERSTORMS WITH SMALL HAIL...AND ISOLATED WATERSPOUTS. URBAN AND SMALL STREAM FLOODING IS POSSIBLE FROM LATE MORNING THROUGH THE EVENING HOURS. SNOW ACCUMULATIONS ARE LIKELY AT ELEVATIONS ABOVE 4000 FEET IN THE SANTA ANA MOUNTAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MOST SHOWERS WILL END BY SATURDAY AFTERNOON. GUSTY WEST TO NORTHWEST WINDS WILL DIMINISH SATURDAY EVENING. EAST TO MODERATE NORTHEAST WINDS ARE POSSIBLE THROUGH AND BELOW CANYONS AND PASSES SUNDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO STAY TUNED AS A SKYWARN ACTIVATION MAY BE REQUIRED TODAY. CAZ060>062-140000- APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 440 AM PDT FRI APR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. ...HIGH WIND WARNINGS IN EFFECT TODAY AND TONIGHT... .DAY ONE...TODAY AND TONIGHT DAMAGING WINDS LIKELY THROUGH SATURDAY MORNING. AREAS OF BLOWING SAND WITH VISIBILITY NEAR ZERO. THUNDERSTORMS POSSIBLE THIS EVENING. WASHES AND CREEKS MAY BE RUNNING FULL HIS EVENING AND INTO THE NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS DIMINISHING SATURDAY. NORMALLY DRY WASHES MAY STILL BE FLOWING THROUGH TUESDAY DUE TO RUNOFF FROM MELTING SNOW. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO STAY TUNED AS A SKYWARN ACTIVATION MAY BE NEEDED FRIDAY. CAZ055-056-058-140000- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 440 AM PDT FRI APR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN AND SNOW SPREADING EAST AND SOUTH ACROSS THE AREA BETWEEN MID MORNING AND THIS AFTERNOON. PERIODS OF HEAVY RAIN AND SNOW WITH THUNDERSTORMS CONTINUING INTO THE EVENING. SEVERAL INCHES OF SNOW ACCUMULATING ON MAJOR HIGHWAYS AND INTERSTATES IN THE PASSES AND OVER THE SUMMITS. WHITEOUT CONDITIONS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MOST SNOW SHOWERS ENDING BY SATURDAY AFTERNOON. RAPID SNOW MELT EXPECTED SUNDAY THROUGH TUESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO STAY TUNED AS A SKYWARN ACTIVATION MAY BE NEEDED FRIDAY. BALFOUR
In the hours before
Local storm report, Apr 13, 12:02 PM PDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1202 PM PDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM NON-TSTM WND GST 7 E LUCERNE VALLEY 34.44N 116.84W
04/13/2012 E60 MPH SAN BERNARDINO CA TRAINED SPOTTER
WIND GUST OF 60 MPH FOR THE PAST FEW MINUTES. ELECTRICAL
POWER POLLS MADE OF WOOD LOOK LIKE THEY ARE READY TO
BREAK.
&&
MWATKINSSpecial weather statement, Apr 13, 1:20 PM PDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
120 PM PDT FRI APR 13 2012
CAZ042-132115-
ORANGE COUNTY COASTAL AREAS-
120 PM PDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ORANGE COUNTY UNTIL
215 PM PDT...
AT 116 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SANTA ANA. THIS STORM WAS NEARLY STATIONARY.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...STANTON...FULLERTON...BUENA
PARK...CYPRESS...LOS ALAMITOS...LA HABRA AND ROSSMOOR.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3376 11810 3378 11811 3394 11795 3379 11784
3370 11804 3375 11812
TIME...MOT...LOC 2020Z 180DEG 0KT 3378 11789
MMSpecial weather statement, Apr 13, 2:13 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
213 PM PDT FRI APR 13 2012
CAZ042-048-055-057-132215-
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS -THE INLAND EMPIRE-
213 PM PDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN BERNARDINO...
ORANGE AND NORTHWESTERN RIVERSIDE COUNTIES UNTIL 315 PM PDT...
AT 204 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
GROUP OF STRONG THUNDERSTORMS IN NORTHERN ORANGE COUNTY AND IN THE
NORTHWEST INLAND EMPIRE...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...FONTANA...RIVERSIDE...
RIALTO...SAN BERNARDINO...REDLANDS...RUBIDOUX...WOODCREST...
BLOOMINGTON...COLTON...MUSCOY...LOMA LINDA...HIGHLAND...SUNNYSLOPE...
HIGHGROVE...DEVORE AND GRAND TERRACE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3395 11782 3396 11780 3400 11780 3403 11777
3403 11774 3428 11765 3428 11746 3410 11713
3344 11765 3345 11771 3353 11779 3363 11798
TIME...MOT...LOC 2112Z 253DEG 25KT 3394 11742
MMThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 11:04 PM PDT | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 43 hr |
| Apr 13, 1:09 PM PDT | Special Marine Warning | SGX | 51 min | |
| Apr 13, 1:20 PM PDT | Special Weather Statement | SGX | Orange | 55 min |
| Apr 13, 1:50 PM PDT | Severe Thunderstorm Warning | SGX | Orange | 25 min |
| Apr 13, 2:01 PM PDT | Special Marine Warning | SGX | 17 min | |
| Apr 13, 2:14 PM PDT | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 106 min |
| Apr 13, 2:34 PM PDT | Special Weather Statement | SGX | Orange | 56 min |
| Apr 13, 2:45 PM PDT | Special Marine Warning | SGX | 90 min | |
| Apr 13, 3:07 PM PDT | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 113 min |
| Apr 13, 3:25 PM PDT | Special Weather Statement | SGX | Orange | 5 min |
| Apr 13, 3:33 PM PDT | Special Weather Statement | SGX | San Diego | 57 min |
Nearby
Special Weather Statements in California, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.